Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

£9.9
FREE Shipping

Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

And because its max strength, it can soon help to have you back on track and help you to stay that way.

These cold-flu hot lemon sachets are suitable for adults and children aged 16 and above, and contain phenylephrine hydrochloride and paracetamol. It is designed for emergencies and not regular use and requires you to have add a recent asthma review. Please always read the labels, warnings, and directions provided with the product before using or consuming a product.Lemsip cold and flu sachets are a non-drowsy hot lemon drink providing relief from cold symptoms such as blocked nose, headache, fever, body aches and pains and sore throats. br />Also contains: Aspartame, Lactose, Sodium and Sucrose

*Equivalent to phenylephrine base 10mg. Max sachets, Lemon or blackcurrant flavour, help to give relief from symptoms of fever, body aches, headaches, blocked nose and sore throat. Acid Reflux Heartburn is a burning feeling in the chest caused by stomach acid travelling up towards the throat (acid reflux). There are several different types of cold and flu drink sachets available, each with its own unique ingredients and benefits.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging.If you are taking medication or are under medical care, talk to your doctor before using this medicine. The Superintendent Pharmacist for this pharmacy is Iftkhar Ahmad Khan, GPhC registration number 2041286.

Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure. Lemsip Max Cold and Flu Sachets Lemon relieve the symptoms of influenza and heavy colds, such as throat discomfort, nasal congestion, aches and pains, and sinusitis, and reduce high temperatures.

For many, managing the symptoms of colds and flu can be achieved with simple painkillers such as paracetamol or ibuprofen. You should consult your doctor if you think you may have a health problem or before you start taking a new medicine.

If more than the recommended dosage is taken then it will more than likely result in a paracetamol overdose. If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product.Millions of people in the UK are afflicted by colds and flu, and the symptoms and severity can differ significantly. The main difference between Lemsip Max Cold and Flu Sachets and Lemsip Cold and Flu Lemon Sachets are the active ingredients.



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop